Positive solutions of second-order neutral differential equations with distributed deviating arguments

Bengü Çına [1] , M. Tamer Şenel [2]

61 126

In this study we shall obtain some sufficient conditions for the existence of positive solutions of variable coefficient nonlinear second order neutral differential equation with distributed deviating arguments. The main tool for proving our results is the Banach contraction principle. For this reason, we define a conversion and we show that it's a contraction transformation. The example at the end of the article is given to illustrate the effectiveness of our results. Our results improve and extend some existing results.
Fixed point, Second-order, , Distributed deviating argument
  • A. Yang, Z. Zhang and W. Ge, Existence of nonoscillatory solutions of second-order nonlinear neutral differential equations, Indian J. Pure Appl. Math. 39(3) (2008), 227-235.
  • T. Candan and R. S.Dahiya, Existence of nonoscillatory solutions of first and secondorder neutral differential equations with distributed deviatingarguments, J. Franklin Inst. 347 (2010) 1309-1316.
  • T. Candan, Existence of Nonoscillatory Solutions of Higher Order Neutral Differential Equations, Filomat 30:8 (2016) 2147-2153.
  • T. Candan and R. S Dahiya, Existence of nonoscillatory solutionsof higher order neutral differential equations with distributeddeviating arguments, Math. Slovaca. 63(1) (2013) 183-190.
  • T. Candan, Nonoscillatory solutions of higher order differential and delay differential equations with forcing term. Appl. Math. Lett. 39 (2015), 67-72.
  • Y. Tian, Y. Cai and T. Li, Existence of nonoscillatory solutions to second-order nonlinear neutral difference equations, J. Nonlinear Sci. Appl. 8 (2015) 884-892.
  • I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations With Applications, Clarendon Press, Oxford, (1991).
  • L. H. Erbe, Q. Kong and B. G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, Inc., New York, (1995).
  • R. P. Agarwal, S. R. Grace and D. O'Regan, Oscillation Theory for Difference and Functional Differential Equations Oscillation Theory for Difference and Functional Differential Equations, Kluwer Academic Publishers, (2000).
  • Y. Yu, H. Wang, Nonoscillatory Solutions of Second Order Nonlinear Neutral Delay Equations, J. Math. Anal. Appl. 311(2005) 445-456.
Birincil Dil en
Konular Mühendislik
Dergi Bölümü Makaleler
Yazarlar

Yazar: Bengü Çına (Sorumlu Yazar)
Kurum: Cumhuriyet Üniversitesi Gemerek Meslek Yüksekokulu
Ülke: Turkey


Yazar: M. Tamer Şenel
Kurum: ERCİYES ÜNİVERSİTESİ
Ülke: Turkey


Bibtex @araştırma makalesi { erciyesfen410776, journal = {Erciyes Üniversitesi Fen Bilimleri Enstitüsü Fen Bilimleri Dergisi}, issn = {1012-2354}, address = {Erciyes Üniversitesi}, year = {}, volume = {34}, pages = {22 - 26}, doi = {}, title = {Positive solutions of second-order neutral differential equations with distributed deviating arguments}, key = {cite}, author = {Şenel, M. Tamer and Çına, Bengü} }
APA Çına, B , Şenel, M . (). Positive solutions of second-order neutral differential equations with distributed deviating arguments. Erciyes Üniversitesi Fen Bilimleri Enstitüsü Fen Bilimleri Dergisi, 34 (1), 22-26. Retrieved from http://dergipark.gov.tr/erciyesfen/issue/37078/410776
MLA Çına, B , Şenel, M . "Positive solutions of second-order neutral differential equations with distributed deviating arguments". Erciyes Üniversitesi Fen Bilimleri Enstitüsü Fen Bilimleri Dergisi 34 (): 22-26 <http://dergipark.gov.tr/erciyesfen/issue/37078/410776>
Chicago Çına, B , Şenel, M . "Positive solutions of second-order neutral differential equations with distributed deviating arguments". Erciyes Üniversitesi Fen Bilimleri Enstitüsü Fen Bilimleri Dergisi 34 (): 22-26
RIS TY - JOUR T1 - Positive solutions of second-order neutral differential equations with distributed deviating arguments AU - Bengü Çına , M. Tamer Şenel Y1 - 2018 PY - 2018 N1 - DO - T2 - Erciyes Üniversitesi Fen Bilimleri Enstitüsü Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 22 EP - 26 VL - 34 IS - 1 SN - 1012-2354- M3 - UR - Y2 - 2018 ER -
EndNote %0 Erciyes Üniversitesi Fen Bilimleri Enstitüsü Fen Bilimleri Dergisi Positive solutions of second-order neutral differential equations with distributed deviating arguments %A Bengü Çına , M. Tamer Şenel %T Positive solutions of second-order neutral differential equations with distributed deviating arguments %D 2018 %J Erciyes Üniversitesi Fen Bilimleri Enstitüsü Fen Bilimleri Dergisi %P 1012-2354- %V 34 %N 1 %R %U
ISNAD Çına, Bengü , Şenel, M. Tamer . "Positive solutions of second-order neutral differential equations with distributed deviating arguments". Erciyes Üniversitesi Fen Bilimleri Enstitüsü Fen Bilimleri Dergisi 34 / 1 22-26.